MAUDE Adverse Event Report: B BRAUN MELSUNGEN AG PERFUSOR®; SPACEPLUS PERFUSOR

B BRAUN MELSUNGEN AG PERFUSOR®; SPACEPLUS PERFUSOR
Model Number 8719030
Medical Device Problem Code False Alarm (1013)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One sample and the device logs were provided for evaluation.Upon visual evaluation of the sample, the cover caps on the screw pillars and the seal on the lower housing were intact and undamaged.The device was in a clean state.It was found that the claws were not fully inserted in the claw mechanism and the rubber seal of the drive head was damaged.Upon review of the provided device logs, the described error pattern could be comprehended in the history analysis.Based on the data from the investigation, the reported defect was confirmed.The root cause of the reported issue was a result of a software anomaly.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.Note: this report is being filed for an item number that is not sold in the united states, however similar items are sold in theunited states by b.Braun medical, inc.
 
Event or Problem Description
According to the event description: "as per night shift staff, they noted the pump beeping two times with the error of 'empty syringe' showed on the pump.When the first error beeping, they checked and noted the syringe was in place and continue the infusion.When second time they encountered same issue, they changed another syringe pump with the existing meds running.".

Brand Name
PERFUSOR®
Common Device Name
SPACEPLUS PERFUSOR
Manufacturer (Section D)
B BRAUN MELSUNGEN AG
carl-braun str. 1
melsungen, hessen 34212
GM  34212
Manufacturer (Section G)
B BRAUN MELSUNGEN AG
carl-braun str. 1
melsungen, hessen 34212
GM   34212
Manufacturer Contact
jonathan severino
901 marcon blvs.
allentown, PA 18109
4847197287
MDR Report Key22088696
Report Number9610825-2025-00280
Device Sequence Number15468997
Product Code FRN
UDI-Device Identifier04046963716752
UDI-Public(01)04046963716752
Combination Product (Y/N)N
Initial Reporter CountrySN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8719030
Device Lot Number23202A5002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/19/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2025
Initial Report FDA Received Date05/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown